Vestnik YuUrGU. Ser. Mat. Model. Progr., 2017, Volume 10, Issue 3, Pages 25–39
This article is cited in 2 scientific papers (total in 2 papers)
About routing in the sheet cutting
A. A. Petunina, A. G. Chentsovba, P. A. Chentsovba
a Ural Federal University, Ekaterinburg, Russian Federation
b N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the RAS, Ekaterinburg, Russian Federation
The solution of the problem of tool routing in CNC sheet cutting machines is considered. It is assumed that the initial problem formulation is complicated by different restrictions. It is required to construct a solution of this routing problem that respects the constraints and minimizes the additive criterion, including the costs of (external) displacements and “internal” related to cutting parts on a closed contour works. Compliance of the constraints is supposed to be provided through a special assignment of cost functions, i.e. (in fact) due to the formation of penalties for the restriction violation. The procedure based on widely understood dynamic programming is the main way of problem solving in this paper. The program of problem solving on a multi-core PC is constructed. The presentation of this algorithm is the main goal of this paper.
routing problem; precedence conditions; engineering constraints.
PDF file (1344 kB)
A. A. Petunin, A. G. Chentsov, P. A. Chentsov, “About routing in the sheet cutting”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:3 (2017), 25–39
Citation in format AMSBIB
\by A.~A.~Petunin, A.~G.~Chentsov, P.~A.~Chentsov
\paper About routing in the sheet cutting
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
T. A. Makarovskikh, “Programmnoe obespechenie dlya postroeniya A-tsepei s uporyadochennym okhvatyvaniem v ploskom svyaznom 4-regulyarnom grafe”, Vestn. YuUrGU. Ser. Vych. matem. inform., 8:1 (2019), 36–53
T. A. Makarovskikh, “Postroenie samoneperesekayuschikhsya $OE$-marshrutov v ploskom eilerovom grafe”, Vestn. YuUrGU. Ser. Vych. matem. inform., 8:4 (2019), 30–42
|Number of views:|